MAUDE Adverse Event Report: TELEFLEX MEDICAL SHERIDAN ET TUBE, SHER-I-BRONCH, LS, 37 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF

TELEFLEX MEDICAL SHERIDAN ET TUBE, SHER-I-BRONCH, LS, 37 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF
Catalog Number 5-16037
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn#(b)(4).Customer complaint cannot be confirmed due the product sample is not available to perform a proper investigation and determinate the root cause.Dhr investigation did not show issues related to complaint.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.
 
Event or Problem Description
It was reported that: "after intubation, there was no leak with one-lung ventilation.However, air leaking occurred when transitted to two-lung ventilation after 2 hours surgery.Patient's saturation dropped, so doctor changed a tube immediately." the patient was reported as fine post the procedure.
 
Event or Problem Description
It was reported that: "after intubation, there was no leak with one-lung ventilation.However, air leaking occurred when transmitted to two-lung ventilation after 2 hours surgery.Patient's saturation dropped, so doctor changed a tube immediately." the patient was reported as fine post the procedure.
 
Additional Manufacturer Narrative
Qn#(b)(4).The reported complaint of "leak - tube" could not be confirmed based upon the sample received.The customer returned one unit 5-16037 et tube, sher-i-bronch, ls, 37 fr for investigation.Visual examination of the returned sample revealed no defects or anomalies.The returned et tube was able to inflate and deflate with no difficulty.All et tubes are 100% inspected for both inflation and deflation at the time of manufacturing.A device history record review was performed and showed no evidence to suggest a manufacturing related issue.No functional issues were found with the returned device.

Brand Name
SHERIDAN ET TUBE, SHER-I-BRONCH, LS, 37 FR
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFF
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22000629
Report Number3003898360-2025-00387
Device Sequence Number9125683
Product Code CBI
UDI-Device Identifier04026704397617
UDI-Public(01)04026704397617(11)231010(17)281009(10)73K2300118(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K180253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-16037
Device Lot Number73K2300118
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown